# SDR DALA2022063004582

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 RH MLG W/W STA 955 FOUND CORROSION AT IB GAP BETWEEN REAR SPAR BULKHEAD AND SIDE FRAME FITTING. CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI 599695-14 (2298247)
